# SDR 4DPA2023060800001

- Difficulty date: June 8, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N251JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 37,701 hours, 34,401 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED FLAP FAIL ON GO AROUND. FAILED ON CLEAN UP AT FS-5. STUCK BETWEEN FLAP 6 AND 7 AND SWITCHED BETWEEN THE TWO. CORR ACTION- MX CND PERFORMED CMC DOWNLOAD AND COMPLETED FLAP RESET ALL OPS TEST GOOD.
